Diophantine approximation on planar curves and the distribution of rational points (with an appendix "Sum of two squares near perfect squares" by R.C. Vaughan)

Beresnevich, V., Dickinson, D., Velani, S.L. and Vaughan, R.C. (2007) Diophantine approximation on planar curves and the distribution of rational points (with an appendix "Sum of two squares near perfect squares" by R.C. Vaughan). Annals of Mathematics, 166 (2). pp. 367-426. ISSN 0003-486X

Abstract

Metadata

Authors/Creators:
  • Beresnevich, V. (vb8@york.ac.uk)
  • Dickinson, D.
  • Velani, S.L. (slv3@york.ac.uk)
  • Vaughan, R.C.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 18 Sep 2009 09:34
Last Modified: 18 Sep 2009 09:34
Status: Published
Publisher: Princeton University

Share / Export